# SDR SIMA981335

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRR - FLT 4051 - FORWARD AND AFT EMERGENCY FLOOR LIGHTS INOP.  RAI'D 3WL AND 15WL EMERGENCY BATTERY PACKS.  OPS CHECK FOUND GOOD.  A/C RETURNED TO SERVICE.  (M)
